# SDR AU960961

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Spring
- Part number: N3N
- Condition: Broken
- Location: R Engine Int Oil
- Component: Cessna, 12509211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTER ADAPTER PNO 1250921-1 BYPASS SPRING BROKEN INTOTHREE PIECES - VALVE CAP PNO 0756022-1 FOUND ON OIL PRESSURE RELIEF VALVE SEAT - FURTHER INSPECTION FOUND SPRINGS ON TWO OTHER AIRCRAFT BADLY WORN
